U.S. doctors online nowAsk doctors free
OH
A 27-year-old male asked:

Do doctors discontinue wellbutrin (bupropion) if joint pain starts in the first week of treatment?

2 doctor answers5 doctors weighed in
Dr. Ralph Wolf
Psychiatry 39 years experience
Joint pain-Wellbutri: While I have never had somebody tell me they developed joint pain from wellbutrin (bupropion) i also tell them any medication can have any side effect including death. In my opinion you should contact your prescribing professional and if on initial dose ask if you can stop it and see if it goes away within 2 weeks.
Dr. Vikas Duvvuri
Psychiatry 16 years experience
Not typically: Joint pain is not a typical side effect of wellbutrin (bupropion). Symptoms like joint pain can be evaluated and treated by primary care docs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.